Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By Ricky71
painkiller withdrawal - gut issues, muscle pain and headaches at day 11...
  1. #1
    TD_Help_Me is offline New Member
    Join Date
    May 2019
    Posts
    2

    Default painkiller withdrawal - gut issues, muscle pain and headaches at day 11...

    Long term Percocet/Tramadol user -- got prescriptions for severe spinal pain. I'm pretty hypersensitive the side effects would often bother me. On/off for about 8 years with varying doses and scattered breaks.

    Just recently got off a stint where I used longer/higher doses than ever before. I stopped CT 11 days ago.... having dealt with various forms of w/d before, I expected something hard, but not this.

    Sleep was horrible up until about day 7-8, now it is "ok"
    Mood is obviously horrible -- very dark and sad

    I still have daily loose stool/my gut is just not normalizing. Improving, but very slow.

    Over the past few days, I've developed these near constant dull (3 out of 10 pain) headaches that make my head feel heavy and dizzy.

    Worse than all is that my mid/upper back muscles are SOOO tight and rigid, I feel like I can't move well, can't bend over or be active at all.

    I've never had prolonged gut issues/muscle tightness into day 11 before, but again -- I took too much for too long.

    Anyone else have the gut issues/muscle pain & stiffness and headaches into day 11?

    It is starting to really concern me... thanks all.

  2. #2
    TD_Help_Me is offline New Member
    Join Date
    May 2019
    Posts
    2

    Default

    I'll add that I've spent many hours these past 11 days reading on this forum and there have been great posts to help me along --- I just get worried when I can't find other scenarios that I fit into and start thinking I am broken. Hope you understand.

  3. #3
    Join Date
    Dec 2018
    Posts
    100

    Default

    Hi TD,
    I'm sorry you are having such a hard time. Opioid w/d can drag out. Sounds like you may be pretty dehydrated with the loose stools, muscle cramps and headaches. Try to drink plenty of fluids, maybe something like Gatorade that has electrolytes in it and if you can start taking multivitamins. Youre losing valuable electrolytes if you've been going to the bathroom like that. I found that vitamin B12 and Vitamin D first thing in the morning help with energy, but as far as the stomach issues, definitely try hot showers, fluids, vitmains and immodium. Let us know how it goes. I hope it starts to get better <3

  4. #4
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by TD_Help_Me View Post
    Long term Percocet/Tramadol user -- got prescriptions for severe spinal pain. I'm pretty hypersensitive the side effects would often bother me. On/off for about 8 years with varying doses and scattered breaks.

    Just recently got off a stint where I used longer/higher doses than ever before. I stopped CT 11 days ago.... having dealt with various forms of w/d before, I expected something hard, but not this.

    Sleep was horrible up until about day 7-8, now it is "ok"
    Mood is obviously horrible -- very dark and sad

    I still have daily loose stool/my gut is just not normalizing. Improving, but very slow.

    Over the past few days, I've developed these near constant dull (3 out of 10 pain) headaches that make my head feel heavy and dizzy.

    Worse than all is that my mid/upper back muscles are SOOO tight and rigid, I feel like I can't move well, can't bend over or be active at all.

    I've never had prolonged gut issues/muscle tightness into day 11 before, but again -- I took too much for too long.

    Anyone else have the gut issues/muscle pain & stiffness and headaches into day 11?

    It is starting to really concern me... thanks all.
    Quote Originally Posted by TD_Help_Me View Post
    I'll add that I've spent many hours these past 11 days reading on this forum and there have been great posts to help me along --- I just get worried when I can't find other scenarios that I fit into and start thinking I am broken. Hope you understand.

    Welcome to the forum. These are all normal symptoms at this point which by the way is still very early in recovery. Make sure you are well hydrated, drink lots & lots of water and add in some gatorade as well! Get in some exercise whenever you can? You can take otc pain meds for the headaches and muscle aches, hot baths will help tremendously as well!

    Use immodium as directed for the bathroom issues, liquid immodium works best. Hang in there, eleven days clean is great! You are not broken! Your body and brain need time to heal! As more clean time passes you will feel better and better! It might take several weeks to a few months but the darkness/sadness will go away! Stay strong and stay the course! Keep us updated? Take care... God bless us all!

    PS
    "One pill is too many and a thousand pills will never be enough"!
    WifeMotherSister likes this.

  5. #5
    Autumnhopes is offline Member
    Join Date
    Jun 2017
    Location
    New York
    Posts
    447

    Default

    Quote Originally Posted by TD_Help_Me View Post
    Long term Percocet/Tramadol user -- got prescriptions for severe spinal pain. I'm pretty hypersensitive the side effects would often bother me. On/off for about 8 years with varying doses and scattered breaks.

    Just recently got off a stint where I used longer/higher doses than ever before. I stopped CT 11 days ago.... having dealt with various forms of w/d before, I expected something hard, but not this.

    Sleep was horrible up until about day 7-8, now it is "ok"
    Mood is obviously horrible -- very dark and sad

    I still have daily loose stool/my gut is just not normalizing. Improving, but very slow.

    Over the past few days, I've developed these near constant dull (3 out of 10 pain) headaches that make my head feel heavy and dizzy.

    Worse than all is that my mid/upper back muscles are SOOO tight and rigid, I feel like I can't move well, can't bend over or be active at all.

    I've never had prolonged gut issues/muscle tightness into day 11 before, but again -- I took too much for too long.

    Anyone else have the gut issues/muscle pain & stiffness and headaches into day 11?

    It is starting to really concern me... thanks all.

    I had 3 weeks A lot of symptoms from lack of sleep RLS to diarrhea to a lot of aches and pains the anxiety was horrible for three almost 4 weeks so expect all kinds of symptoms for at least 3 to 4 weeks that’s very normal and it’s taking a long time for your body to get to the point of sick addiction.... it’s that it’s going to take a little bit a time for it to heal but the body in the brain are amazing & beautiful!!! and you will heal every day you’re going to feel just a bit better and a little more clearheaded every day it’ll get a little bit better..... if after a month there’s no change... definitely consider seeing a doctor then to see if there’s any other issues that could be going on.
    Feel better hon

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22